Steroid Hunger

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Mac_Gyver
Regular Member


Date Joined Aug 2007
Total Posts : 350
   Posted 3/22/2008 8:30 AM (GMT -7)   
Well Im back on pred. I had a ct and a Colonoscopy done on the 3rd. My weight at the clinic was 152. Well I weighed myself this morning and Im at 178! While I wanted to gain some weight, this is nuts. I go back to the cleveland clininc on the 2nd for a follow up and she wants to start me on entocort, is hunger as prevelant on enocort?
Symptoms Of Crohn's June of '06 (21 years old 285lbs). Colonoscopy in Jan '07 no sign of Crohn's.
Surgery for a Fistula in April '07, diagnosed suggestive Crohn's in May '07. August '07 small bowel follow
through, diagnosed with Crohn's (23 years old 165lbs). On HUMIRA, Prednisone

============================================


butterflygrrrl
Regular Member


Date Joined Jan 2003
Total Posts : 28
   Posted 3/22/2008 1:24 PM (GMT -7)   
Entocort didn't give me the crazy steroid hunger at all.  I didn't even get water weight, so no moon face.  Some people still have the same old side effects, but my dr said that almost all his patients don't.  It's a great med.

LiLa
Regular Member


Date Joined Nov 2007
Total Posts : 106
   Posted 3/22/2008 2:40 PM (GMT -7)   
Hello, well i've been on entocort for a couple of weeks now. Firstly i was delighted to feel the positive effects almost straight away. Plus no major side effects apart from needing to pee more often than usual!! But i must say my appetite has increased somewhat since i've been on this med. I have a very good appetite anyway so i think it's more the fact that when i eat now i have no pain or discomfort. I think it's a psychological thing - when you know eating is not going to make you feel like c**p, why wouldn't you want to eat more than usual. That's just my opinion. I just try to eat more of the healthier foods such as my homemade fruit smoothies and soup and i stay away from chips and chocolate!!

lilturbo
Regular Member


Date Joined Feb 2008
Total Posts : 298
   Posted 3/22/2008 7:51 PM (GMT -7)   
I was only on entocort for a short time b/c it didn't really help my symptoms. It didn't cause hunger, "moon face", weight gain, or anything for me. Sheesh, I wish the 'roids wouldn't have so many side affects! I always gain at least 10 lbs on the 'roids. To curb my 'roid hunger I try to drink my water. Hope the entocort works out for you!
turboemma.blogspot.com/

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 6:57 AM (GMT -7)
There are a total of 2,732,023 posts in 300,982 threads.
View Active Threads


Who's Online
This forum has 151148 registered members. Please welcome our newest member, Bui.
255 Guest(s), 3 Registered Member(s) are currently online.  Details
getting by, Bosco, eat2bwell


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer